Ibuprofen Is Excessive?
, my friend works to lift sacks of rice, and when he comes home from work he always complains of back pain and takes red paramex for muscles. n nBut in the last 3 days, he increased his dose to 2 grains before going to bed. n nIs it dangerous for my friend to consume it. more than the recommended dose? nWhat will the effect if my friend continues the dose? n nThank you.
Hello Yudhi, Thank you for the question.
Most of the complaints of back pain are caused by muscle pain due to muscle tension. This muscle tension can occur due to incorrect posture when sleeping, sitting for a long time, or lifting weights. If the patient's posture when lifting heavy weights is wrong, then the sufferer is very susceptible to experiencing muscle tension and causing back pain. Non-steroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen should be taken as directed by a doctor. If your friend takes this drug not according to the doctor's instructions, at least follow the directions for use listed on the drug packaging. Excessive consumption of ibuprofen can cause stomach ulcers. Furthermore, long-term NSAID consumption can cause gastric ulcers.
Please advise your friends to improve posture when lifting heavy weights to avoid back pain and get into the habit of exercising regularly. Correcting your posture is the first step your friend should take. Applying warm compresses to the affected area can also help relieve back pain. If complaints persist, consider consulting a doctor.
Hope this information is helpful.